MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 34" EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 34" EXT SET W/CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B1549
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The event involved a 34" ext set w/clamp, luer lock where it was reported that patient was more awake on sedation and pillow was wet under arm.No visible leaking from iv sites, went to reposition the patient in bed and blood started to backflow through an iv and out onto the floor through a hole in the patient's iv line.It was an extension tubing set, clamped the line and disconnected the faulty setup.A new bag and line of precedex set up and connected.There was patient involvement, but no patient harm reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.No lot number was provided.A device history lot number review cannot be performed.D4: only di provided as lot number is unknown.Additional reporter: (b)(6).

Brand Name
34" EXT SET W/CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22057268
Report Number9617594-2025-01064
Device Sequence Number15406922
Product Code FMG
UDI-Device Identifier00887709002555
UDI-Public00887709002555
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1549
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRECEDEX, UNK MFR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown